OrthodoxChristianity.net
October 21, 2014, 04:52:51 AM *
Welcome, Guest. Please login or register.

Login with username, password and session length
News: Reminder: No political discussions in the public fora.  If you do not have access to the private Politics Forum, please send a PM to Fr. George.
 
   Home   Help Calendar Contact Treasury Tags Login Register  
Pages: 1   Go Down
  Print  
Author Topic: Re: On top of all of this, my health is failing  (Read 357 times) Average Rating: 0
0 Members and 1 Guest are viewing this topic.
ms.hoorah
High Elder
******
Offline Offline

Faith: Orthodox Christian
Posts: 866


« on: January 23, 2010, 04:06:06 PM »

This unsolicited medical advice was originally posted on the Prayer Forum. The Prayer Forum is for prayer only. Please limit your advice to our other boards.

This advice is solely that of the poster "ms.hoorah" and does not necessarily reflect the opinions of the owners, moderators, or members of OC.net, and should not be construed to substitute for advice from a medical professional.--YtterbiumAnalyst


Dear Mikhail,

Were able to speak with a priest today?

Please tell the person from which you took the pain killers, your mom, and your siblings about your demon.   You posted that you had once been hospitalized, and also that you feel an urge to eat continuously. If you are taking Abilify, Seroquel, Zyprexa, Geodon, Clozaril, and/or Risperdol, these will make you want to “eat and eat,” but it is very important to take them.  If you take these and have been skipping doses, please tell people that love you about this today.

Praying for you.
« Last Edit: January 24, 2010, 10:37:20 AM by ytterbiumanalyst » Logged
Tags:
Pages: 1   Go Up
  Print  
 
Jump to:  

Powered by MySQL Powered by PHP Powered by SMF 1.1.18 | SMF © 2013, Simple Machines Valid XHTML 1.0! Valid CSS!
Page created in 0.058 seconds with 28 queries.